Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 891837, 7 pages
Research Article

An Efficient Series Solution for Fractional Differential Equations

Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 15551, Al Ain, UAE

Received 25 January 2014; Revised 18 February 2014; Accepted 24 March 2014; Published 6 April 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Mohammed Al-Refai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Al-Refai, Mohamed Ali Hajji, and Muhammad I. Syam, “An Efficient Series Solution for Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 891837, 7 pages, 2014. doi:10.1155/2014/891837